# SDR FDEA201612184490

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 44,557 hours, 26,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CABIN FINAL PREP, R1 DOOR SLIDE WOULD NOT ARM.  FOUND NONE OF THE DOOR WARNING OR SLIDE INDICATIONS WORKING. RESET APSCU AND COMPLIED WITH ADJUSTMENT AND TEST IAW AMM 52-73-00-05-01. PAR 1. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
